Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash?? Robert B

Posted by theo on July 23, 2004, at 9:33:46

In reply to Re: Lamictal rash??, posted by Robert B on July 21, 2004, at 18:09:37

If you had results at 75mg, why didn't you stop at that dose? I'm at 75mg now with a target dose from my doctor of 100mg. My titration started at 25mg and increased by 25mg every two weeks. Although the starter kit jumps from 50mg to 100mg, I'm taking 75mg for two weeks also. Whenever I increase 25mg I get a couple of red itchy spots on my face but they are gone within 12 hours. My dermo just gave me some hydrocortozone cream for the itching. I'm wondering if going to 100mg would be better for me because so far no problems and am worried that after all this time, I'll go to 100mg, get a rash and have to stop it. If you were feeling good at 75mg, did you feel even better at 100mg?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:366982
URL: http://www.dr-bob.org/babble/20040719/msgs/369348.html